On convergence properties of a least-distance programming procedure for minimization problems under linear constraints

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In Ref. 1, Bazaraa and Goode provided an algorithm for solving a nonlinear programming problem with linear constraints. In this paper, we show that this algorithm possesses good convergence properties.

Original languageEnglish (US)
Pages (from-to)365-370
Number of pages6
JournalJournal of Optimization Theory and Applications
Volume50
Issue number2
DOIs
StatePublished - Aug 1 1986
Externally publishedYes

Keywords

  • Nonlinear programming
  • algorithms
  • global convergence
  • linear constraints
  • pseudoconvex functions
  • quasiconvex functions

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On convergence properties of a least-distance programming procedure for minimization problems under linear constraints'. Together they form a unique fingerprint.

Cite this